Intersection theorems for systems of sets

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)249-254
JournalCanadian Mathematical Bulletin
Volume20
Issue number2
StatePublished - 1977

Cite this

Intersection theorems for systems of sets. / Spencer, Joel.

In: Canadian Mathematical Bulletin, Vol. 20, No. 2, 1977, p. 249-254.

Research output: Contribution to journalArticle

@article{bd12cd8f49c84cbb9835222e398397ae,
title = "Intersection theorems for systems of sets",
author = "Joel Spencer",
year = "1977",
language = "English (US)",
volume = "20",
pages = "249--254",
journal = "Canadian Mathematical Bulletin",
number = "2",

}

TY - JOUR

T1 - Intersection theorems for systems of sets

AU - Spencer, Joel

PY - 1977

Y1 - 1977

M3 - Article

VL - 20

SP - 249

EP - 254

JO - Canadian Mathematical Bulletin

JF - Canadian Mathematical Bulletin

IS - 2

ER -